# SDR SIMA20170428001

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 40,674 hours, 36,674 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Part number: NM1024200250
- Condition: Damaged
- Location: Precooler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PASSING 11,000 BLEED 1 MASTER CAUTION.  RAN EPC & AOM1 CHECKLIST AND AFTER A PERIOD OF TIME, LESS THAN 3 MINUTES IT WENT AWAY.  WAS IN ICING CONDITIONS WHEN HAPPENED.  REMOVED AND REPLACED AFT V- CLAMP ON NR 1 ENGINE PRECOOLER IAW AMM 36-11-04. LEAK CHECKED GOOD.
